# SDR CA960502008

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23057344
- Condition: Failure
- Location: Engine
- Stage of operation: CR
- Nature of condition: X, R
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE FLIGHT, A TEMPORARY FLAMEOUT OCCURRED. AFTER 3-4 SECONDS, ENGINE CAME BACK ON LINE. FCU WAS REPLACED. TIME SINCE LAST REPAIR IS 189.3 HOURS. THE SUBMITTER STATES THAT THIS PARTICULAR FCU HAS A HISTORY OF PREMATURE REMOVALS.
